CSpace  > 计算数学与科学工程计算研究所
Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion
Cui, Jianbo1; Hong, Jialin1; Liu, Zhihui1; Zhou, Weien2
2017-08-01
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
ISSN0021-9991
Volume342Pages:267-285
AbstractWe indicate that the nonlinear Schrodinger equation with white noise dispersion possesses stochastic symplectic and multi-symplectic structures. Based on these structures, we propose the stochastic symplectic and multi-symplectic methods, which preserve the continuous and discrete charge conservation laws, respectively. Moreover, we show that the proposed methods are convergent with temporal order one in probability. Numerical experiments are presented to verify our theoretical results. (C) 2017 Elsevier Inc. All rights reserved.
KeywordNonlinear Schrodinger equation White noise dispersion Stochastic symplectic and multi-symplectic structures Stochastic symplectic and multi-symplectic schemes
DOI10.1016/j.jcp.2017.04.029
Language英语
Funding ProjectNational Natural Science Foundation of China[91630312] ; National Natural Science Foundation of China[91530118] ; National Natural Science Foundation of China[11290142]
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000402476400015
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25681
Collection计算数学与科学工程计算研究所
Corresponding AuthorCui, Jianbo
Affiliation1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100190, Peoples R China
2.Natl Univ Def Technol, Coll Sci, Changsha 410073, Peoples R China
Recommended Citation
GB/T 7714
Cui, Jianbo,Hong, Jialin,Liu, Zhihui,et al. Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2017,342:267-285.
APA Cui, Jianbo,Hong, Jialin,Liu, Zhihui,&Zhou, Weien.(2017).Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion.JOURNAL OF COMPUTATIONAL PHYSICS,342,267-285.
MLA Cui, Jianbo,et al."Stochastic symplectic and multi-symplectic methods for nonlinear Schrodinger equation with white noise dispersion".JOURNAL OF COMPUTATIONAL PHYSICS 342(2017):267-285.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cui, Jianbo]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cui, Jianbo]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cui, Jianbo]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.